# SDR SWAA2024111857583

- Difficulty date: November 7, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N8520Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 42532
- Aircraft time: 26,025 hours, 12,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK AT STA 565 LEFT OVERWING IS INOP<[01] REMOVED AND REPLACED BATTERY PACK PER MM 33-51-06.EMERGENCY LIGHTS OPS CHECKED GOOD PER MM 33-51-06;[02] C/W INSPECTION.
